# SDR REXA2025052900627

- Difficulty date: May 28, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N183GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15209
- Aircraft time: 24,787 hours, 21,140 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING L/C FOUND PS37 BATTERY INOP AND EMER LIGHTS WONT TURN ON  R/R PS37 IAW AMM 33-51-17 OPS CKS GOOD .
